# SDR A6WA2017103045384

- Difficulty date: October 22, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 601R31057
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 3L AT BS 280 HAS ELONGATED FASTENER HOLES AND LOOSE RIVETS. REPAIRED THE STRINGER CLIP IAW SRM 51-42-06.
